# SDR HYIA2714M

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N2714M
- Make and model: Cessna 402C
- Aircraft serial: 402C0211
- Aircraft time: 25,585 hours, 18,067 cycles
- Engine: Cont TSIO520VB
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENG SURGING AT CRUISE POWER.  RESHAPED LEFT NOSE BOWL DUE TO PROP CABLE ROD END CLEARANCE.
